# SDR AALA20120602002

- Difficulty date: June 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 50,978 hours, 6,274 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT LAX-LHR.  CREW REPORTED FORWARD WINDOW HEAT INOPERATIVE MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  REPLACED RIGHT WINDOW HEAT CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
